Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

162 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Tired and lightheaded on levlen

Premium Questions

doctor1 MD

to the previous question- I took the levlen to the 7th sugar pill then started the other one. I've skipped ... are really tender and I'm really tired. I assumed this was the new pill but now I'm worried I could ...

doctor1 MD

Hi im taking levlen ed i only started taking it last week on Thursday i started my white sugar XXXXXXX this Monday and i have not got my period im having brown discharge but thats it i also have ...

doctor1 MD

Stopped levlen 2 days ago had unprotected sex both nights today a lil pink on toilet paper but nothing on underwear only when I wipe ...

doctor1 MD

Stooped levlen 3days ago today a little pink on toilet paper but bogong on underwear we are trying for a baby ...

doctor1 MD

Stopped taking Levlen because I was experiencing breakthrough bleeding and doctor suggested taking ... and all symptoms have cleared. How long until I should start taking Levlen again? And also, can I continue ...

Public Forum Discussions

doctor1 MD

Hi, i am on levlen ed birth control pill, i missed 2 days recently and i started taking it properly ... sick, lightheaded and sometimes the sight of food is making me want to throw up. please get back to me ...

doctor1 MD

not pregnant, and ive just gotten levlen ed i dnt koq whether i should take it....will it harm a baby, could i ...

doctor1 MD

Hi I ve never been on BCPs before and I ve been prescribed Levlen ED by my doctor . I intend to take it on the first day of my period, but unsure whether I should take the active beige pill ...

doctor1 MD

I ve been on Levlen ED for 2 and a half years now and i don t have any issue with it. Recently, i moved to indonesia and i am on my last pack of the pill, which means i need to go to the local gp to get ...

doctor1 MD

Hello. I am on levlen Ed. Two days before I started taking the sugar pills I had a light brown discharge, but only happened when I wiped and lasted maybe 2 hours. Then went I then got my period ...

doctor1 MD

Hi, I run out of my oral contraception levlen ed. Can I switch immediately to loette? ...

doctor1 MD

Can i start taking Levlen ED at any point in my cycle rather than on the first day of menstruation? I ve never been on the pill before at all. I have a holiday coming up and I d rather not have my ...

doctor1 MD

Hi I took levlen tab, which I started on the red section (sugar pill). Now, I have finish a pack and reached the red section but my period doesn t come yet. Should I take the 2nd pack or should I wait for my ...

doctor1 MD

Okay so I m on Levlen ED and I want to know how effective it is as a contraceptive because I take it around the same time every weekday but on a weekend I take it a few hours after what I would on a weekday ...

doctor1 MD

hi, i was on levlen and then had my period for a week and then started straight on ginet and was also on antibiotics for 7 days then i had sexual intercorse on the 8th day of taking it with no other ...

Mobile Questions and Answers

doctor1 MD

No it will not harm the fetus.

doctor1 MD

It will not harm the fetus, dont worry.

doctor1 MD

Hi you should start OCP with the start of new cycle. But get examined and opinion from your treating doctor for changing or starting new preparation. Regards